Alert archive / New Mexico / Special Weather Statements in 2021
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Aug 27, 2021, 2:47 PM MST for Cibola County, New Mexico. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2021, 2:47 PM MST (21:47 UTC)
- Expired
- Aug 27, 2021, 3:15 PM MST
- In force
- 28 min
- Issued by
- NWS Albuquerque, NM
- Hail
- 0.88 in
- Wind
- 55
County Cibola County, NM
The radar
The Albuquerque radar (KABX), 82 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1655 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
175
WWUS85 KABQ 272147
SPSABQ
Special Weather Statement
National Weather Service Albuquerque NM
347 PM MDT Fri Aug 27 2021
NMZ206-207-272215-
West Central Highlands-West Central Mountains-
347 PM MDT Fri Aug 27 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL CIBOLA
COUNTY THROUGH 415 PM MDT...
At 346 PM MDT, Doppler radar was tracking a strong thunderstorm over
McCartys, or 9 miles southeast of Grants, moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Acoma Pueblo, Cubero, McCartys, Skyline-Ganipa, San Fidel, Seama,
Acomita, North Acomita Village and Acomita Lake.
This includes Interstate 40 between Mile Markers 87 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3498 10787 3514 10779 3518 10748 3488 10756
TIME...MOT...LOC 2146Z 274DEG 5KT 3505 10772
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
$$
15What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 27, 2:05 PM MST, 42 minutes earlier.
Area forecast discussion, Aug 27, 2:05 PM MST, 42 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 305 PM MDT Fri Aug 27 2021 .SYNOPSIS... Higher humidities have worked their way into the state today, providing better coverage for showers and thunderstorms. As another disturbance crosses the state tomorrow, isolated to scattered showers will continue through the weekend. Locally heavy rainfall and localized flash flooding will be possible with these storms, especially over or near recent burn scar areas. Monday and Tuesday will be the down days in terms of storm coverage, but showers and thunderstorms will once again be on the increase by mid to late week. Temperatures will hover within a few degrees of normal through the week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)... Storms developing around the higher terrain will begin spreading into nearby highlands and valleys on convective outflow thru the late afternoon. Near-term, hi-res forecast models show the axis of heavier QPF thru late this evening from Socorro County northeast across the Sandia/Manzano Mts into the high plains of northeast NM. Any organized clusters of convection will drift eastward toward the TX border thru midnight followed by thinning mid level cloud decks toward sunrise. Saturday will be another active day in basically the same areas as today. A weak upper wave passing thru the northern Rockies Saturday will force some drier air over the Four Corners region toward the Cont Dvd. This will limit the overall coverage across the west and allow temps to trend a couple degrees warmer. Otherwise, the threat for locally heavy rainfall will continue from the Gila region to the lower RGV and high plains of eastern NM. LONG TERM...(SUNDAY THROUGH FRIDAY)... Sunday will continue to be an active day with high pressure centered over the Four Corners region. Steering flow will be weak and may lead to localized flash flooding where storms may train over one area. Showers and thunderstorms will focus along an axis stretching from west central New Mexico to the northeastern portion of the state, with PWAT's hovering near or above 1". The high will move over the state Monday and Tuesday, leading to a slight decrease in convection and temperatures warming slightly from Sunday's readings. The upper- level high will begin to shift eastward and become centered over the Great Plains by mid-week. This will allow the traditional south to north monsoon plume to set up and could draw additional moisture from what is now Tropical Storm Nora northward into eastern AZ/western NM through late week. Temperatures will generally be near to above normal through the middle of next week, then dropping to near to several degrees below normal by late week due to the increased cloud cover and moisture. Guyer/31 && .FIRE WEATHER... Slow-moving showers and storms with locally heavy rainfall will continue thru the weekend. Temps will hover near normal for late August with very good to excellent overnight humidity recoveries. A drying trend is expected early next week with warming temperatures Monday and Tuesday. The remnant moisture from T.S. Nora is forecast to move north into AZ and NM late next week which will increase the chances for showers and storms once again. Guyer && .AVIATION... 18Z TAF CYCLE Another very active day will unfold today w/ SHRA/TS and locally heavy rainfall btwn 20Z and 04Z. The greater coverage will stretch from the Gila region across the RGV into northeast NM. Any direct hits from storms will produce brief, low MVFR cigs/vsbys from heavy rainfall and outflow wind gusts up to 35 kt. SHRA/TS will linger thru 08Z over central NM before dissipating to mid level cloud decks thru sunrise. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 61 93 58 93 / 5 0 0 5 Dulce........................... 50 88 49 89 / 20 10 5 30 Cuba............................ 55 86 55 84 / 20 20 10 30 Gallup.......................... 54 88 54 89 / 30 10 10 20 El Morro........................ 52 82 52 82 / 40 30 20 40 Grants.......................... 52 85 52 85 / 30 30 10 30 Quemado......................... 55 83 55 83 / 50 50 30 50 Magdalena....................... 58 83 58 82 / 50 40 20 30 Datil........................... 53 79 54 79 / 60 60 30 40 Reserve......................... 55 86 55 86 / 50 60 30 50 Glenwood........................ 60 93 60 88 / 60 60 20 50 Chama........................... 48 81 48 81 / 20 20 10 40 Los Alamos...................... 58 82 59 79 / 40 30 20 50 Pecos........................... 56 83 56 80 / 40 40 30 60 Cerro/Questa.................... 47 82 47 81 / 20 30 10 60 Red River....................... 45 77 45 72 / 30 30 20 70 Angel Fire...................... 42 77 41 73 / 30 40 20 60 Taos............................ 50 86 50 81 / 20 30 10 50 Mora............................ 52 80 51 76 / 30 40 20 60 Espanola........................ 57 89 58 88 / 30 20 20 40 Santa Fe........................ 59 85 59 83 / 40 30 30 60 Santa Fe Airport................ 57 89 57 86 / 40 20 20 50 Albuquerque Foothills........... 65 89 65 87 / 50 20 20 40 Albuquerque Heights............. 64 90 65 89 / 40 10 20 30 Albuquerque Valley.............. 63 92 63 91 / 40 10 20 30 Albuquerque West Mesa........... 64 91 65 90 / 40 10 20 30 Belen........................... 62 92 62 92 / 40 20 20 30 Bernalillo...................... 62 92 62 91 / 50 20 20 40 Bosque Farms.................... 62 91 62 91 / 40 10 20 30 Corrales........................ 63 93 63 91 / 40 10 20 30 Los Lunas....................... 61 91 62 92 / 40 20 20 30 Placitas........................ 62 89 62 87 / 50 20 20 40 Rio Rancho...................... 63 91 64 90 / 40 10 20 30 Socorro......................... 63 91 63 89 / 40 20 20 20 Sandia Park/Cedar Crest......... 59 84 59 81 / 50 30 30 40 Tijeras......................... 60 86 60 84 / 50 20 30 40 Edgewood........................ 56 86 55 84 / 50 30 30 40 Moriarty/Estancia............... 52 87 52 83 / 60 30 30 40 Clines Corners.................. 55 83 55 77 / 70 40 30 50 Mountainair..................... 57 83 57 81 / 60 30 30 40 Gran Quivira.................... 57 82 57 81 / 60 30 30 40 Carrizozo....................... 61 85 61 85 / 30 40 20 40 Ruidoso......................... 55 77 55 74 / 30 50 20 40 Capulin......................... 56 84 54 78 / 30 30 20 50 Raton........................... 54 88 54 79 / 20 30 10 50 Springer........................ 55 89 54 84 / 30 30 20 50 Las Vegas....................... 55 84 54 77 / 40 40 20 60 Clayton......................... 63 90 62 83 / 30 20 20 40 Roy............................. 60 86 58 82 / 40 30 20 50 Conchas......................... 65 93 64 89 / 40 20 20 40 Santa Rosa...................... 62 89 61 86 / 40 20 20 40 Tucumcari....................... 67 94 67 89 / 20 10 20 40 Clovis.......................... 64 87 63 83 / 10 10 10 30 Portales........................ 65 89 64 85 / 10 5 10 30 Fort Sumner..................... 66 91 66 88 / 20 10 20 30 Roswell......................... 67 93 68 91 / 10 10 5 20 Picacho......................... 61 85 61 84 / 20 40 10 30 Elk............................. 57 81 57 80 / 30 30 5 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Aug 27, 2:30 AM MST, 12 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 330 AM MDT Fri Aug 27 2021 NMZ201>241-281100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 330 AM MDT Fri Aug 27 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Showers and thunderstorms will develop over portions of central and western New Mexico today into tonight. Localized heavy rainfall may lead to minor flooding and localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Shower and thunderstorm activity will continue this weekend through next week. Heavy rainfall and localized flash flooding will be possible due to slow and erratic storm motions and repeated rounds of precipitation. Gusty winds from thunderstorm outflow will be possible each day as well. Storm coverage will decrease on Monday and Tuesday, but will increase again Wednesday through the end of the week mainly across central and western New Mexico. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 40
In the hours before
Special weather statement, Aug 27, 1:21 PM MST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
221 PM MDT Fri Aug 27 2021
NMZ239-272045-
Eastern Lincoln County-
221 PM MDT Fri Aug 27 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN LINCOLN
COUNTY THROUGH 245 PM MDT...
At 221 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles west of Ramon, or 21 miles east of Corona. This storm was
nearly stationary.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3420 10534 3432 10518 3422 10495 3403 10524
TIME...MOT...LOC 2021Z 315DEG 3KT 3422 10521
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
15Special weather statement, Aug 27, 1:57 PM MST, 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
257 PM MDT Fri Aug 27 2021
NMZ239-272130-
Eastern Lincoln County-
257 PM MDT Fri Aug 27 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN LINCOLN
COUNTY THROUGH 330 PM MDT...
At 257 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southwest of Ramon, or 29 miles east of Corona, moving
southeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3414 10523 3422 10505 3408 10489 3393 10519
TIME...MOT...LOC 2057Z 337DEG 7KT 3409 10511
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
15Special weather statement, Aug 27, 2:21 PM MST, 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
321 PM MDT Fri Aug 27 2021
NMZ206-207-272145-
West Central Highlands-West Central Mountains-
321 PM MDT Fri Aug 27 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL CIBOLA
COUNTY THROUGH 345 PM MDT...
At 321 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of McCartys, or 10 miles south of Grants, moving
northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grants.
This includes Interstate 40 between Mile Markers 85 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3489 10786 3501 10796 3516 10780 3492 10760
TIME...MOT...LOC 2121Z 235DEG 12KT 3500 10783
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
15Special weather statement, Aug 27, 2:22 PM MST, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
322 PM MDT Fri Aug 27 2021
NMZ206-207-272200-
West Central Highlands-West Central Mountains-
322 PM MDT Fri Aug 27 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL CIBOLA
COUNTY THROUGH 400 PM MDT...
At 322 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Grants, moving southwest at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grants, McCartys, Acomita Lake and Skyline-Ganipa.
This includes Interstate 40 between Mile Markers 93 and 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3527 10769 3519 10757 3498 10765 3516 10780
3520 10784
TIME...MOT...LOC 2122Z 046DEG 7KT 3517 10771
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
15Special weather statement, Aug 27, 2:47 PM MST, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
347 PM MDT Fri Aug 27 2021
NMZ206-207-272215-
West Central Highlands-West Central Mountains-
347 PM MDT Fri Aug 27 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL CIBOLA
COUNTY THROUGH 415 PM MDT...
At 346 PM MDT, Doppler radar was tracking a strong thunderstorm over
McCartys, or 9 miles southeast of Grants, moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Acoma Pueblo, Cubero, McCartys, Skyline-Ganipa, San Fidel, Seama,
Acomita, North Acomita Village and Acomita Lake.
This includes Interstate 40 between Mile Markers 87 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3498 10787 3514 10779 3518 10748 3488 10756
TIME...MOT...LOC 2146Z 274DEG 5KT 3505 10772
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
15The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 5:09 PM MST | Special Weather Statement | ABQ | 36 min | |
| Aug 26, 5:15 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 2 hr |
| Aug 26, 5:30 PM MST | Special Weather Statement | ABQ | Cibola | 30 min |
| Aug 26, 5:56 PM MST | Special Weather Statement | ABQ | Los Alamos | 34 min |
| Aug 26, 6:17 PM MST | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 110 min |
| Aug 26, 6:20 PM MST | Special Weather Statement | ABQ | Santa Fe | 25 min |
| Aug 26, 6:23 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 112 min |
| Aug 26, 6:37 PM MST | Special Weather Statement | ABQ | Bernalillo | 23 min |
| Aug 26, 6:48 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Cibola | 78 min |
| Aug 26, 7:14 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 68 min |
| Aug 26, 7:21 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 41 min |
| Aug 26, 7:55 PM MST | Flash Flood Warning | ABQ | Bernalillo, Santa Fe, Torrance | 3 hr |
| Aug 26, 8:48 PM MST | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 117 min |
| Aug 27, 12:00 PM MST | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Aug 27, 12:22 PM MST | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Aug 27, 12:34 PM MST | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 27, 12:37 PM MST | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 3 hr |
| Aug 27, 1:17 PM MST | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 27, 1:21 PM MST | Special Weather Statement | ABQ | 24 min | |
| Aug 27, 1:33 PM MST | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Aug 27, 1:57 PM MST | Special Weather Statement | ABQ | Lincoln | 33 min |
| Aug 27, 2:10 PM MST | Areal Flood Advisory | ABQ | Catron, Cibola | 3 hr |
| Aug 27, 2:21 PM MST | Special Weather Statement | ABQ | Cibola | 24 min |
| Aug 27, 2:22 PM MST | Special Weather Statement | ABQ | Cibola | 38 min |
| Aug 27, 2:25 PM MST | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 3 hr |
| Aug 27, 2:29 PM MST | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Aug 27, 2:45 PM MST | Areal Flood Advisory | ABQ | Cibola | 3 hr |
| Aug 27, 2:56 PM MST | Areal Flood Advisory | ABQ | Mora, San Miguel | 3 hr |
| Aug 27, 3:21 PM MST | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Aug 27, 3:34 PM MST | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Aug 27, 3:37 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 3 hr |
| Aug 27, 3:43 PM MST | Special Weather Statement | ABQ | Valencia | 32 min |
| Aug 27, 3:46 PM MST | Areal Flood Advisory | ABQ | Lincoln, Torrance | 3 hr |
| Aug 27, 3:54 PM MST | Areal Flood Advisory | ABQ | Cibola, Valencia | 20 min |
| Aug 27, 3:59 PM MST | Special Weather Statement | ABQ | Torrance | 31 min |
| Aug 27, 4:06 PM MST | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 3 hr |
| Aug 27, 4:14 PM MST | Flash Flood Warning | ABQ | Cibola, Valencia | 3 hr |
| Aug 27, 4:20 PM MST | Special Weather Statement | ABQ | San Miguel | 25 min |
| Aug 27, 4:45 PM MST | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Aug 27, 4:46 PM MST | Areal Flood Advisory | ABQ | Sandoval | 3 hr |
| Aug 27, 4:49 PM MST | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Aug 27, 4:56 PM MST | Special Weather Statement | ABQ | Torrance | 34 min |
Nearby
Special Weather Statements in New Mexico, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.